MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated alinity c creatinine results on one patient.The results provided were: on (b)(6) 2021 (b)(6) initial = 9.35mg/dl (normal range 0.72-1.25mg/dl) / retest after 30 minutes = 0.73mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot number 02995un20.Trending review determined no trends for elevated patient results due to the product.Return testing was not completed as returns were not available.File sample analysis was not performed as retesting of the sample gave expected normal results.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of alinity creatinine reagent, lot number 02995un20 was identified.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11250469
Report Number3002809144-2021-00068
Device Sequence Number17019710
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number02995UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02027; ALNTY C PROCESSING MODU, 03R67-01, AC02027; ALNTY C PROCESSING MODU, 03R67-01, (B)(4)
Patient Age41 YR